# SDR DXTA2009090803776

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 8,773 hours, 7,308 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Switch
- Part number: 12TS113
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT T/R DEPLOYMENT ON LANDING ROLL, A SPARK CAME FROM THE EMER\STOW SWITCH AREA.  A SLIGHT ELECTRICAL ODOR WAS PRESENT.  RT SIDE T/R EMER/STOW SWITCH.   REMOVED AND REPLACED THE RIGHT EMER STOW SWITCH. OB CHECK GOOD. IAW MM 25-12-00. 20-00-00 AND 78-31-00. REF FAS 09-2302.
